# SDR DALA2023121210162

- Difficulty date: December 11, 2023
- Submitted: December 12, 2023
- Operation: Air carrier
- Aircraft: N832MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29704
- Aircraft time: 89,124 hours, 17,033 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1808 41 - 49 GF EMER PATH LIGHTS INOP. CORRECTIVE ACTION: FOUND FUSE BLOWN ON M6760. REPLACE SAME REF B767 AMM33-51 OPS OK (5100586)
